# SDR DALA2016083106305

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CRACKED, L1 DOOR WEB AT BEAM 6 AFT SECTION.  NEW WEB AT BEAM 6 AFT SECTION WAS INSTALLED IAW SRM 51-30-1, 51-30-2 AND 51-30-4.
